# SDR UALA2013020100615

- Difficulty date: January 31, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 77,369 hours, 23,541 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 00000
- Part serial: 00000
- Condition: Gouged
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377 FLOORBEAM HAS A GOUGE AT BL 0 ON THE FWD SIDE.   REMOVED GOUGE DAMAGE AND FOUND LESS THAN 5 PERCENT OF THE NET CROSS SECTIONAL AREA WAS REMOVED.  FOUND WITHIN LIMITS OF SRM 53-00-51 DETAIL 4.  MAJOR REPAIR.
